On integral representations of $q$-gamma and $q$-beta functions
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 16 (2005) no. 1, pp. 11-29
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We study $q$-integral representations of the $q$-gamma and the $q$-beta functions. As an application of these integral representations, we obtain a simple conceptual proof of a family of identities for Jacobi triple product, including Jacobi's identity, and of Ramanujan's formula for the bilateral hypergeometric series.
@article{RLIN_2005_9_16_1_a1,
author = {De Sole, Alberto and Kac, Victor G.},
title = {On integral representations of $q$-gamma and $q$-beta functions},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {11--29},
year = {2005},
volume = {Ser. 9, 16},
number = {1},
zbl = {1225.33017},
mrnumber = {MR2225920},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_1_a1/}
}
TY - JOUR AU - De Sole, Alberto AU - Kac, Victor G. TI - On integral representations of $q$-gamma and $q$-beta functions JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 2005 SP - 11 EP - 29 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_1_a1/ LA - en ID - RLIN_2005_9_16_1_a1 ER -
%0 Journal Article %A De Sole, Alberto %A Kac, Victor G. %T On integral representations of $q$-gamma and $q$-beta functions %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 2005 %P 11-29 %V 16 %N 1 %U http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_1_a1/ %G en %F RLIN_2005_9_16_1_a1
De Sole, Alberto; Kac, Victor G. On integral representations of $q$-gamma and $q$-beta functions. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 16 (2005) no. 1, pp. 11-29. http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_1_a1/